American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D32) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 139 found      Go to page: 1 2 3 4 > >>

[1] H. Nozaki and M. Sawa. Remarks on Hilbert identities, isometric embeddings, and invariant cubature. St. Petersburg Math. J. 25 (2014) 615-646.
Abstract, references, and article information
View Article: PDF

[2] J. S. Brauchart, E. B. Saff, I. H. Sloan and R. S. Womersley. QMC designs: Optimal order Quasi Monte Carlo integration schemes on the sphere. Math. Comp.
Abstract, references, and article information
View Article: PDF

[3] Jingwei Hu and Lexing Ying. A fast algorithm for the energy space boson Boltzmann collision operator. Math. Comp.
Abstract, references, and article information
View Article: PDF

[4] Christoph Aistleitner and Markus Hofer. Probabilistic discrepancy bound for Monte Carlo point sets. Math. Comp. 83 (2014) 1373-1381.
Abstract, references, and article information
View Article: PDF

[5] Da Xu. Uniform $l^{1} $ convergence in the Crank-Nicolson method of a linear integro-differential equation for viscoelastic rods and plates. Math. Comp. 83 (2014) 735-769.
Abstract, references, and article information
View Article: PDF

[6] Gradimir V. Milovanović and Miodrag M. Spalević. Kronrod extensions with multiple nodes of quadrature formulas for Fourier coefficients. Math. Comp. 83 (2014) 1207-1231.
Abstract, references, and article information
View Article: PDF

[7] Masanori Sawa and Yuan Xu. On positive cubature rules on the simplex and isometric embeddings. Math. Comp. 83 (2014) 1251-1277.
Abstract, references, and article information
View Article: PDF

[8] Carl Jagels and Lothar Reichel. The structure of matrices in rational Gauss quadrature. Math. Comp. 82 (2013) 2035-2060.
Abstract, references, and article information
View Article: PDF

[9] Georges Klein. An Extension of the Floater--Hormann Family of Barycentric Rational Interpolants. Math. Comp. 82 (2013) 2273-2292.
Abstract, references, and article information
View Article: PDF

[10] Lawrence A. Harris. Bivariate Polynomial Interpolation at the Geronimus Nodes. Contemporary Mathematics 591 (2013) 135-147.
Book volume table of contents
View Article: PDF

[11] Miodrag M. Spalević. Error bounds of Gaussian quadrature formulae for one class of Bernstein-Szeg\H{o} weights. Math. Comp. 82 (2013) 1037-1056.
Abstract, references, and article information
View Article: PDF

[12] Lawrence A. Harris. Bivariate Lagrange interpolation at the Chebyshev nodes. Proc. Amer. Math. Soc. 138 (2010) 4447-4453. MR 2680069.
Abstract, references, and article information
View Article: PDF

[13] P. de la Harpe, C. Pache and B. Venkov. Construction of spherical cubature formulas using lattices. St. Petersburg Math. J. 18 (2007) 119-139. MR 2225217.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Christian Bayer and Josef Teichmann. The proof of Tchakaloff's Theorem. Proc. Amer. Math. Soc. 134 (2006) 3035-3040. MR 2231629.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Sotirios E. Notaris. Integral formulas for Chebyshev polynomials and the error term of interpolatory quadrature formulae for analytic functions. Math. Comp. 75 (2006) 1217-1231. MR 2219026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] J. N. Lyness and Tor Sørevik. Five-dimensional $K$-optimal lattice rules. Math. Comp. 75 (2006) 1467-1480. MR 2219038.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Arieh Iserles and Syvert P. Nørsett. Quadrature methods for multivariate highly oscillatory integrals using derivatives. Math. Comp. 75 (2006) 1233-1258. MR 2219027.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Dirk Nuyens and Ronald Cools. Fast algorithms for component-by-component construction of rank-$1$ lattice rules in shift-invariant reproducing kernel {H}ilbert spaces. Math. Comp. 75 (2006) 903-920. MR 2196999.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Joris Van Deun, Adhemar Bultheel and Pablo González Vera. On computing rational Gauss-Chebyshev quadrature formulas. Math. Comp. 75 (2006) 307-326. MR 2176401.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Avram Sidi. Extension of a class of periodizing variable transformations for numerical Integration. Math. Comp. 75 (2006) 327-343. MR 2176402.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Fred J. Hickernell, Ian H. Sloan and Grzegorz W. Wasilkowski. On strong tractability of weighted multivariate integration. Math. Comp. 73 (2004) 1903-1911. MR 2059742.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Allal Guessab and Gerhard Schmeisser. Convexity results and sharp error estimates in approximate multivariate integration. Math. Comp. 73 (2004) 1365-1384. MR 2047091.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] J. Dick and F. Y. Kuo. Reducing the construction cost of the component-by-component construction of good lattice rules. Math. Comp. 73 (2004) 1967-1988. MR 2059746.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Friedrich Pillichshammer. A lower bound for rank 2 lattice rules. Math. Comp. 73 (2004) 853-860. MR 2031410.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] G. Criscuolo. A note on a paper by G. Mastroianni and G. Monegato. Math. Comp. 73 (2004) 243-250. MR 2034119.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] J. N. Lyness and T. Sørevik. Four-dimensional lattice rules generated by skew-circulant matrices. Math. Comp. 73 (2004) 279-295. MR 2034122.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Gradimir V. Milovanovic and Miodrag M. Spalevic. Error bounds for Gauss-Turán quadrature formulae of analytic functions. Math. Comp. 72 (2003) 1855-1872. MR 1986808.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Rick Kreminski. Newton-Cotes integration for approximating Stieltjes (generalized Euler) constants. Math. Comp. 72 (2003) 1379-1397. MR 1972742.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] Lih-Chung Wang and Chih-Rung Chen. Generalized Tchakaloff's theorem for semi-spectral measures. Proc. Amer. Math. Soc. 131 (2003) 2201-2207. MR 1963768.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] I. H. Sloan, F. Y. Kuo and S. Joe. On the step-by-step construction of quasi--Monte Carlo integration rules that achieve strong tractability error bounds in weighted Sobolev spaces. Math. Comp. 71 (2002) 1609-1640. MR 1933047.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 139 found      Go to page: 1 2 3 4 > >>